MAUDE Adverse Event Report: ENCORE MEDICAL L.P. TURON SHOULDER; NECK, HUMERAL, NEUTRAL

ENCORE MEDICAL L.P. TURON SHOULDER; NECK, HUMERAL, NEUTRAL
Model Number 520-00-000
Health Effect - Clinical Code Pain (1994)
Date of Event 06/22/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery: due to the patient having pain; the surgeon did a revision of a hemi to a total shoulder.
 
Additional Manufacturer Narrative
The reason for this revision surgery was the patient was having pain, so the surgeon did a revision of a hemi to a total shoulder.The in-vivo length of patient service for the implant was 2 years.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the implant device history records (dhr) shows that the reported components used in the previous surgery met design and manufacturing requirements.There were no non-conforming material reports (ncmrs) associated with the main product that may have contributed to the event.The device was within its expiration date at the time of use during the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.This event is deemed to be non-product related.The root cause of this complaint was a revision surgery due to the pain.The surgeon reported no issues associated with the explanted product.The scope of this investigation is limited without having the parts available to djo surgical for evaluation.Other conditions, root cause, relating to this event could not be determined with confidence.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
TURON SHOULDER
Common Device Name
NECK, HUMERAL, NEUTRAL
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758 5445
MDR Report Key6734807
Report Number1644408-2017-00603
Device Sequence Number19349064
Product Code KWS
UDI-Device Identifier00888912024884
UDI-Public(01)00888912024884
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K080402
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model Number520-00-000
Device Catalogue Number520-00-000
Device Lot Number878C1465
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/22/2017
Supplement Date Received by Manufacturer08/07/2017
Initial Report FDA Received Date07/21/2017
Supplement Report FDA Received Date09/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR